| Model Number |
490410 |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter last name: (b)(6).Initial reporter phone: (b)(6) initial reporter address: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd prepstain slide processor is having lid/ latch issues.No injuries were reported.The following information was provided by the initial reporter: latch is not closing all the way.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2023-00587 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
Event or Problem Description